Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What could be the cause for reoccurring bowel infection?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Question
Have been in the last 12 mths getting repeated attacks of bowel infection which is gripes I suffer from ibs as well have taken antibiotics from CiploxTZ to secnil forte to satrogyl n doxycycline with no effect stools r normal ven tested have a problem evacuating my bowels in one go n stools r unformed n suffer from flatus fed up with all this pl advice
Posted Wed, 19 Feb 2014 in Digestion and Bowels
 
 
Answered by Dr. Lohit K 1 hour later
Brief Answer: lacto bacillus, yogurt. fibrous diet. plenty of fl Detailed Answer: Hi thanks for using XXXXXXX I went through the query and understood your concern. With your symptoms and history of drugs intake the most probable cause may be due to decrease in the commensal in the intestine. I advice you to take lacto bacillus capsule three times a day, yogurt with plenty of water and fibrous food like green leaf vegetables. Also you should engage in physical activities at least one hour a day like playing out door games or jogging. These will help in building intestinal immunity and also balance rhythm. These will help you. Also get examined by your doctor once with USG abdomen and pelvis which will help in diagnosing if any other problems. Hope this helps you. Feel free to ask if any further queries and I will be glad to answer your queries. Wish you good health and faster recovery. Regards
Above answer was peer-reviewed by
 
Follow-up: What could be the cause for reoccurring bowel infection? 13 minutes later
USG was normal am not sure yoghurt suits me as I pass more wind with it could I b lactose intolerant? Any brand of probiotic u can recommend have been taking it on n off 1 time a day of late the gas gets trapped n doesn't move n causes pain n bloating peristalsis is normal n sometimes hyper. Exercise everyday cardio n weights quality of sleep poor n have become anxious n nervous which is fuelling my symptoms further can't lead a normal life leaving me depressed
 
 
Answered by Dr. Lohit K 39 minutes later
Brief Answer: bacelac, Ganton total. aerobics . relaxing techniq Detailed Answer: Hi thanks for the follow up query. You can use Ganton total (prokinetic drug) with your doctor's advice as this will improve gastrointestinal motility and also reduce gastric secretion, with this take bisacodyl tab every night and probiotics like bacelac will help you. Sleep should be good to maintain your rhythm. If you can't take yogurt then can avoid it. Every day exercise where in your heartrate should increase 50-60% of your normal rhythm for 30 min. These will help you. Practice relaxation technique and engage most of your free time in physical activities. Hope this information helps you. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor